# SDR SWAA2022053107530

- Difficulty date: May 13, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD LOCATED ON FWD CARGO COMPARTMENT BTW BS 492 TO BS 500A AND AT LEVEL OF RBL 21.8 2022-239648 / [01] REPLACED SHIELD AND FASTENERS LOCATED ON FWD CARGO COMPARTMENT BTW BS 492 TO BS 500A AND AT LEVEL OF RBL 21.8 I.A.W B737-700 SRM 51-40-02 AND DWG 143A0080; SHEET 15; REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] COMPLETE TASK CERTIFIED RII
